# SDR 29GA2023092500001

- Difficulty date: September 25, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N702SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1553
- Aircraft time: 5,526 hours, 4,170 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Part time: 5,526 hours, 1,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC WOULD NOT PRESSURIZE. FA CALLED AND SAID THERE WAS A LOUD SQUEAL OR HISSING SOUND COMING FROM EMERGENCY EXIT A1. REINSTALLED LH EMERGENCY EXIT IAWAMM. FUSELAGE PRESSURIZATION OPS CHECK NORMAL PER AMM NO FURTHER ISSUES.
